\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Homogenization of trajectory attractors of 3D Navier-Stokes system with randomly oscillating force

  • * Corresponding author: G.A.Chechkin

    * Corresponding author: G.A.Chechkin 
Work of KAB is partially supported by the Committee of Science of the Ministry of Education and Science of the Republic of Kazakhstan (grant no. 0816/GF4). Work of GAC, VVC, and AYG is partially supported by the Russian Foundation for Basic Research (projects 15-01-07920 and 14-01-00346).
Abstract Full Text(HTML) Related Papers Cited by
  • We consider the 3D Navier-Stokes systems with randomly rapidly oscillating right-hand sides. Under the assumption that the random functions are ergodic and statistically homogeneous in space variables or in time variables we prove that the trajectory attractors of these systems tend to the trajectory attractors of homogenized 3D Navier-Stokes systems whose right-hand sides are the average of the corresponding terms of the original systems. We do not assume that the Cauchy problem for the considered 3D Navier-Stokes systems is uniquely solvable.

    Bibliography: 44 titles.

    Mathematics Subject Classification: Primary: 35B40, 35B41, 35B45, 35Q30.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] Y. AmiratO. BodartG. A. Chechkin and A. L. Piatnitski, Boundary homogenization in domains with randomly oscillating boundary, Stochastic Processes and their Applications, 121 (2011), 1-23. 
    [2] V. I. Arnol'd and  A. AvezErgodic Problems of Classical Mechanics, W.A. Benjamin Inc., New York-Amsterdam, 1968. 
    [3] A. V. Babin and  M. I. VishikAttractors of Evolution Equations, North-Holland Publishing Co., Amsterdam, 1992. 
    [4] N. S. Bakhvalov and G. P. Panasenko, Averaging Processes in Periodic Media Mathematics and its Applications (Soviet Series), 36. Kluwer Academic Publishers Group, Dordrecht, 1989.
    [5] K. A. BekmaganbetovG. A. Chechkin and V. V. Chepyzhov, Homogenization of Random Attractors for Reaction-Diffusion Systems, C R Mécanique, 344 (2016), 753-758.  doi: 10.1016/j.crme.2016.10.015.
    [6] A. Bensoussan, J. -L. Lions and G. Papanicolau, Asymptotic Analysis for Periodic Structures Corrected reprint of the 1978 original [MR0503330]. AMS Chelsea Publishing, Providence, RI, 2011. doi: 10.1090/chel/374.
    [7] G. D. Birkhoff, Proof of the ergodic theorem, Proc Natl Acad Sci USA, 17 (1931), 656-660.  doi: 10.1073/pnas.17.2.656.
    [8] N. N. Bogolyubov and Ya. A. Mitropolski, Asymptotic Methods in the Theory of Non-Linear Oscillations International Monographs on Advanced Mathematics and Physics, Hindustan Publishing Corp. , Delhi, Gordon & Breach Science Publishers, New York, 1961. doi: 10.1063/1.3050754.
    [9] F. Boyer and P. Fabrie, Mathematical Tools for the Study of the Incompressible Navier-Stokes Equations and Related Models, Applied Mathematical Sciences, 183. Springer, New York, 2013. doi: 10.1007/978-1-4614-5975-0.
    [10] G. A. Chechkin, A. L. Piatnitski and A. S. Shamaev, Homogenization. Methods and Applications, Translated from the 2007 Russian original by Tamara Rozhkovskaya. Translations of Mathematical Monographs, 234. American Mathematical Society, Providence, RI, 2007. doi: 978-0-8218-3873-0; 0-8218-3873-3.
    [11] G. A. ChechkinT. P. ChechkinaC. D'Apice and U. De Maio, Homogenization in Domains Randomly Perforated Along the Boundary, Discrete Continuous Dynam. Systems -B, 12 (2009), 713-730.  doi: 10.3934/dcdsb.2009.12.713.
    [12] G. A. ChechkinT. P. ChechkinaC. D'ApiceU. De Maio and T. A. Mel'nyk, Asymptotic Analysis of a Boundary Value Problem in a Cascade Thick Junction with a Random Transmission Zone, Applicable Analysis, 88 (2009), 1543-1562.  doi: 10.1080/00036810902994268.
    [13] G. A. ChechkinT. P. ChechkinaC. D'ApiceU. De Maio and T. A. Mel'nyk, Homogenization of 3D Thick Cascade Junction with the Random Transmission Zone Periodic in One direction, Russ. J. Math. Phys., 17 (2010), 35-55. 
    [14] G. A. ChechkinC. D'ApiceU. De Maio and A. L. Piatnitski, On the Rate of Convergence of Solutions in Domain with Random Multilevel Oscillating Boundary, Asymptotic Analysis, 87 (2014), 1-28. 
    [15] G. A. ChechkinT. P. ChechkinaT. S. Ratiu and M. S. Romanov, Nematodynamics and Random Homogenization, Applicable Analysis, 95 (2016), 2243-2253.  doi: 10.1080/00036811.2015.1036241.
    [16] V. V. ChepyzhovA. Yu. Goritski and M. I. Vishik, Integral manifolds and attractors with exponential rate for nonautonomous hyperbolic equations with dissipation, Russ. J. Math. Phys., 12 (2005), 17-39. 
    [17] V. V. ChepyzhovV. Pata and M. I. Vishik, Averaging of nonautonomous damped wave equations with singularly oscillating external forces, J. Math. Pures Appl., 90 (2008), 469--491.  doi: 10.1016/j.matpur.2008.07.001.
    [18] V. V. ChepyzhovV. Pata and M. I. Vishik, Averaging of 2D Navier-Stokes equations with singularly oscillating forces, Nonlinearity, 22 (2009), 351-370.  doi: 10.1088/0951-7715/22/2/006.
    [19] V. V. Chepyzhov and M. I. Vishik, Evolution equations and their trajectory attractors, J. Math. Pures Appl., 76 (1997), 913-964.  doi: 10.1016/S0021-7824(97)89978-3.
    [20] [0-8218-2950-5]V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics American Mathematical Society Colloquium Publications, 49. American Mathematical Society, Providence, RI, 2002. doi: 10.1090/coll/049.
    [21] V. V. Chepyzhov and M. I. Vishik, Non-autonomous 2D Navier-Stokes system with a simple global attractor and some averaging problems, ESAIM Control Optim. Calc. Var., 8 (2002), 467-487.  doi: 10.1051/cocv:2002056.
    [22] V. V. Chepyzhov and M. I. Vishik, Global attractors for non-autonomous Ginzburg-Landau equation with singularly oscillating terms, Rend. Accad. Naz. Sci. XL Mem. Mat. Appl., 29 (2005), 123-148. 
    [23] V. V. Chepyzhov and M. I. Vishik, Non-autonomous 2D Navier-Stokes system with singularly oscillating external force and its global attractor, J. Dynam. Differential Equations, 19 (2007), 655-684.  doi: 10.1007/s10884-007-9077-y.
    [24] V. V. ChepyzhovM. I. Vishik and W. L. Wendland, On non-autonomous sine-Gordon type equations with a simple global attractor and some averaging, Disc. Contin. Dyn. Syst., 12 (2005), 27-38. 
    [25] M. Efendiev and S. Zelik, Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization, Ann. Inst. H. Poincaré Anal. Non Linéaire, 19 (2002), 961-989.  doi: 10.1016/S0294-1449(02)00115-4.
    [26] M. Efendiev and S. Zelik, The regular attractor for the reaction-diffusion system with a nonlinearity rapidly oscillating in time and its averaging, Adv. Diff. Eq., 8 (2003), 673-732. 
    [27] B. Fiedler and M. I. Vishik, Quantitative homogenization of analytic semigroups and reaction-diffusion equations with Diophantine spatial sequences, Adv. Diff. Eq., 6 (2001), 1377-1408. 
    [28] B. Fiedler and M. I. Vishik, Quantitative homogenization of global attractors for reaction-diffusion systems with rapidly oscillating terms, Asymptotic Anal., 34 (2003), 159-185. 
    [29] J. K. Hale and S. M. Verduyn Lunel, Averaging in infinite dimensions, J. Int. Eq. Appl., 2 (1990), 463-494.  doi: 10.1216/jiea/1181075583.
    [30] A. A. Ilyin, Averaging principle for dissipative dynamical systems with rapidly oscillating right-hand sides, Sb. Math., 187 (1996), 635--677.  doi: 10.1070/SM1996v187n05ABEH000126.
    [31] A. A. Ilyin, Global averaging of dissipative dynamical systems, Rend. Accad. Naz. Sci. XL Mem. Mat. Appl., 22 (1998), 165-191. 
    [32] V. V. JikovS. M. Kozlov and  O. A. OleinikHomogenization of Differential Operators and Integral Functionals, Springer-Verlag, Berlin, 1994.  doi: 10.1007/978-3-642-84659-5.
    [33] J. -L. Lions, Quelques Méthodes de Résolutions Des Problémes Aux Limites non Linéaires Dunod, Gauthier-Villars, Paris, 1969.
    [34] V. A. Marchenko and E. Ya. Khruslov, Kraevye Zadachi v Oblastyakh s Melkozernistoi Granitsei (Russian) [Boundary value problems in domains with a fine-grained boundary] Naukova Dumka, Kiev, 1974.
    [35] V. A. Marchenko and E. Ya. Khruslov, Homogenization of Partial Differential Equations Progress in Mathematical Physics, 46. Birkhäuser Boston, Inc. , Boston, MA, 2006. doi: 978-0-8176-4351-5; 0-8176-4351-6.
    [36] L. S. Pankratov and I. D. Cheushov, Averaging of attractors of nonlinear hyperbolic equations with asymptotically degenerate coefficients, Sb. Math., 190 (1999), 1325-1352. 
    [37] E. Sánchez-Palencia, Homogenization Techniques for Composite Media Lecture Notes in Physics, 272. Springer-Verlag, Berlin, 1987. doi: 3-540-17616-0.
    [38] R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics 2nd edition. Applied Mathematical Sciences, 68. Springer-Verlag, New York, 1997. doi: 0-387-94866-X.
    [39] M. I. Vishik and V. V. Chepyzhov, Averaging of trajectory attractors of evolution equations with rapidly oscillating terms, Sb. Math., 192 (2001), 11-47.  doi: 10.1070/SM2001v192n01ABEH000534.
    [40] M. I. Vishik and V. V. Chepyzhov, Approximation of trajectories lying on a global attractor of a hyperbolic equation with an exterior force that oscillates rapidly over time, Sb. Math., 194 (2003), 1273-1300. 
    [41] M. I. Vishik and V. V. Chepyzhov, Attractors of dissipative hyperbolic equations with singularly oscillating external forces, Math. Notes, 79 (2006), 483-504.  doi: 10.1007/s11006-006-0054-2.
    [42] M. I. Vishik and V. V. Chepyzhov, Trajectory attractors of equations of mathematical physics, Russian Math. Surveys, 66 (2011), 637-731.  doi: 10.1070/RM2011v066n04ABEH004753.
    [43] M. I. Vishik and B. Fiedler, Quantitative averaging of global attractors of hyperbolic wave equations with rapidly oscillating coefficients, Russian Math. Surveys, 57 (2002), 709-728. 
    [44] S. Zelik, Global averaging and parametric resonances in damped semilinear wave equations, Proc. Roy. Soc. Edinburgh Sect.A, 136 (2006), 1053-1097.  doi: 10.1017/S0308210500004881.
  • 加载中
SHARE

Article Metrics

HTML views(122) PDF downloads(100) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return